# SDR DALA2024022602691

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 97,706 hours, 25,651 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DURING GOGO DEMOD FORWARD CROWN AREA FOUND ERA STICKER # 590389- 14 HOLE SIZE .305 . CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0001:2330-01322- 21D/001 00004 ACCOMPLISHED ER/A 590389-14 REV B. (0216355)
